# SDR DALA1137179880

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA Y1115.5 BETWEEN LONGERON 27R AND 28R, EXTERNAL SKIN WITH DENT.  COMPLIED WITH PERMANENT REPAIR PER ERA#492136-14 REV ORIGINAL AT FUSELAGE STA 1115.5 BETWEEN LONGERON 27R AND 28R.
